MathSciNet Relay Station
MathSciNet bibliographic data
MR1080733 58G15 (44A12 58G07)
Boman, Jan; Quinto, Eric Todd Support theorems for Radon transforms on real analytic line complexes in three-space. Trans. Amer. Math. Soc. 335 (1993), no. 2, 877–890.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement